# SDR UIEA2022101501142

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD STR 11L 1EA HOLE FOUND CRACK AT BULKHEAD FRAME LAYER( STA 2598 LHS STR 11L, FRAME SUPPORT FITTING (P/N: 65B02508-3) 1EA HOLE CRACK AREA REPAIRED IAW RI-53-00-15916 REV.A )
